# SDR USAA960285

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damage
- Location: Bs 188
- Part time: 26,562 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUAL FOUND DAMAGED INNER, OUTER CHORD, WEGB AND FORMED ANGLES APPROX 8 INCHES BY 2 INCHES LOCATED AT THE FUSELAGE FRAME LOCATED AT BS 188 FROM 7 INCHES RIGHT OF BL 0 TO 23 INCHES RIGHT OF BL 0.  INSTALLED REPAIR CHORD AND WEB AS PER BOEING SRM 51-70-11, 51-70-12 AND 51-70-13.  (M)
